I was prescribed phendimetrazine by a weight loss clinic and stopped after taking it for only two days because I was having difficulty breathing . I had to take deep breaths of air and also had excessive yawning . I regret taking this drug and will never take another weight loss supplement again . Can anyone tell me if my breathing will go back to normal or how long this will last ? Thanks
No responses have yet been posted. Add your response to this question.
- Phendimetrazine Information for Consumers
- Phendimetrazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phendimetrazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2014 • 2 answers
Shortness of breath and pain when breathing what couldve happened and caused this and how to fix it?
Posted 8 Nov 2015 • 1 answer
Posted 29 Apr 2016 • 2 answers
Posted 2 Jun 2016 • 1 answer
Posted 21 Aug 2017 • 0 answers